Differential operators with non dense domain
G. Da Prato, E. Sinestrari (1987)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
G. Da Prato, E. Sinestrari (1987)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
Joachim Hilgert (1989)
Annales de l'institut Fourier
Similarity:
Analytic extensions of the metaplectic representation by integral operators of Gaussian type have been calculated in the and the Bargmann-Fock realisations by Howe [How2] and Brunet-Kramer [Brunet-Kramer, Reports on Math. Phys., 17 (1980), 205-215]], respectively. In this paper we show that the resulting semigroups of operators are isomorphic and calculate the intertwining operator.
Leonard Carlitz, Josef Kaucký, Jaromír Vosmanský (1982)
Mathematica Slovaca
Similarity:
W. Desch, W. Schappacher (1984)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
S. Pirzada (2012)
Matematički Vesnik
Similarity:
Fernando Cobos, Pedro Fernandez-Martinez (1992)
Studia Mathematica
Similarity:
We prove a reiteration theorem for interpolationmethods defined by means of polygons, and a Wolff theorem for the case when the polygon has 3 or 4 vertices. In particular, we establish a Wolff theorem for Fernandez' spaces, which settles a problem left over in [5].